My Holdings   Activate Remote Access

Stochastic Resonance: A Mathematical Approach in the Small Noise Limit


About this Title

Samuel Herrmann, Université de Bourgogne, Dijon, France, Peter Imkeller, Humboldt-Universität zu Berlin, Berlin, Germany, Ilya Pavlyukevich, Friedrich-Schiller-Universität Jena, Jena, Germany and Dierk Peithmann, Essen, Germany

Publication: Mathematical Surveys and Monographs
Publication Year: 2014; Volume 194
ISBNs: 978-1-4704-1049-0 (print); 978-1-4704-1473-3 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/194
MathSciNet review: 3155413
MSC: Primary 60H10; Secondary 34F15, 37H10, 60F10, 60J60, 60J70, 65C50

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF